# SDR 9605286718

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Engine: Pwa JT9D7F
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE THROTTLE WOULD NOT ADVANCE PAST 80 PERCENT N2.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE NR 3 THROTTLE CABLE AT FUEL CONTROL AND FOUND OK.  SEQUENCE MECHANISM AND THRUST LEVER AT FULL TRAVEL, FOUND NORMAL.
